12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Complete polynomial bounds for matrices.
View graph of relations

« Back

Complete polynomial bounds for matrices.

Research output: Contribution to journalJournal article

Published

Journal publication date03/1997
JournalThe Quarterly Journal of Mathematics
Journal number1
Volume48
Number of pages5
Pages11-15
Original languageEnglish